# SDR C2XA02TY020

- Difficulty date: February 2, 2002
- Submitted: February 2, 2002
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 7,066 hours, 4,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled routine check the emergency light at seat 12A was found not working, Maintenance removed and replaced the bulb I/A/W-EMB-145-AMM-33-50-00. operational checks good, aircraft released to service.
